# SDR PLGA971208A

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364BE
- Make and model: Saab 340B
- Aircraft serial: 340B294
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: HP848430621
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOS - FLT 4258 - WHEN LANDING GEAR WAS SELECTED DOWN FOR LANDING, ALL THREE GEAR REMAINED UP WHILE INTRANSIT LIGHT ILLUMINATED AND HYDRAULIC PUMPS RAN WITH NORMAL PRESSURE.  CREW CYCLED GEAR WITH SAME RESULTS.  LANDING GEAR WAS EXTENDED USING EMERGENCY PROCEDURES.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LANDING GEAR CONTROL VALVE.  SYSTEM TESTED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
